# SDR REXA2016031000383

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 24,676 hours, 22,074 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LG LEVER WAS SELECTED UP & A MASTER WARNING OCCURRED ALONG WITH A NOSE DOOR MSG & GEAR DISAGREE MSG.  BOTH MAINS CAME UP BUT THE NOSE WHEEL DID NOT RETRACT.  QRH PROCEDURES WERE ACCOMPLISHED & 3 GREEN INDICATION OCCURRED.   AIR RETURN WITH SAFE LAND.  DEFERRED LG RETRACTION SYS IAW MEL 32-30-01 CAT A ENTERED INTO MM02 PLACARD INSTALLED MOC NOTIFIED 51021. FOUND NR 2 WOW SENSOR HARNESS DAMAGE & BRACKET BENT.  R & R NLG NR 2 WOW SENSOR HARNESS & BRACKET IAW AMM 32-61-25.  OPERATIONAL TEST CHECKED GOOD.  THIS CLEARS 3299870-1 MM02 UPDATED PLACARD.  REMOVED NOTIFIED MOC 96164.
